# SDR A6WA2023012308440

- Difficulty date: November 30, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Bs 559 -559 + 84
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK FROM BS 559 - 559+84, RBL 9. AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION, PERFORMED HFEC WITH NO INDICATIONS IAW NDTM 51-20-06 PART 1, REV 44. RESTORED PROTECTIVE FINISH.  WORK WITHIN LIMITS IAW AMM 53-01-11 REV 66, REPLACED THE SEAT TRACK IAW SRM 53-41-49 REV 39, SRM 53-31-49 REV 39, SRM 53-21-49 REV 39, SRM 53-51-49 REV 39, SRM 53-41-02 REV 39, SRM 53-40-11 REV 39, SRM 51-21-11 REV 39, SRM 51-26-00 REV 39, SRM 51-21-06 REV 39, SRM 51-25-06 REV 39 AND SRM 51-25-116 REV 39.
